How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Selah R, M.S. LPC Your Own Question
Selah R, M.S. LPC
Selah R, M.S. LPC, Therapist
Category: Mental Health
Satisfied Customers: 582
Experience:  Licensed Professional Counselor; over 13+ yrs exp working with adults, teens, & families/couples.
3241695
Type Your Mental Health Question Here...
Selah R, M.S. LPC is online now
A new question is answered every 9 seconds

i took prestique for 7 days, 50 mg, i want to discontinue,

Resolved Question:

i took prestique for 7 days, 50 mg, i want to discontinue, my dr is not available today. will I have a reaction? don't feel myself on it. dry mouth, constipation, concentration off a bit, memory not as shart as usual, I am a very busy buniness person and do not like feeling so differnt, zoloft was working, but i thought it was preventing me from loosing some weight, getting of the Zolfot was difficult, i am almost done with that, i may go on nothing for awhile - i am not a chronic depressed person, healthy
Submitted: 5 years ago.
Category: Mental Health
Expert:  Selah R, M.S. LPC replied 5 years ago.
Thank you for trusting JustAnswer with your important question. I am sorry there has been a delay in answering your question.

After a week on Pristiq you should be able to discontinue without tapering off. You may have some withdrawal effects such as headache, dizziness, nausea, and moodiness. These withdrawal effects could last several days as the medication gets out of your system. Some people benefit from taking over-the-counter motion sickness medication Meclizine to help with the symptoms.

Best wishes,
Selah
Selah R, M.S. LPC and other Mental Health Specialists are ready to help you

Related Mental Health Questions